# SDR GAIA9967

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 659892420
- Condition: Corroded
- Location: Ws 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT THE OSC MAINTENANCE FACILITY.  RIGHT WING STATION 525, REAR SPAR STIFFENER ANGLE HAS CORROSION AT NR 12 SPOILER ACTUATOR OUTBOARD FLANGE.  REMOVED AND REPLACED STIFFENER ANGLE IAW B727 SRM 51-30-02.  SEALED FASTENERS IAW B727 MM 28-11-0.  NO LEAKS NOTED.  RETURNED TO SERVICEABLE CONDITION.  (M)
